Integral operators from Morrey type spaces to weighted BMOA spaces
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 815-828
Published online June 23, 2021
Printed July 31, 2021
Ruishen Qian, Xiangling Zhu
Lingnan Normal University; Zhongshan Institute
Abstract : Under some mild conditions for the weight function $K$, the boundedness, compactness and essential norm of integral operators $T_g$ and $I_g$ from Morrey type spaces $H_K^p$ to weighted BMOA spaces \linebreak $BMOA_{K,\frac{2}{p}}$ are investigated in this paper.
Keywords : Volterra type operator, Morrey type space, weighted BMOA space
MSC numbers : Primary 30H35, 47B38
Supported by : This work was supported by NNSF of China \linebreak (No.11801250) and (No.11871257), Overseas Scholarship Program for Elite Young and Middle-aged Teachers of Lingnan Normal University, Yanling \linebreak Youqing Program of Lingnan Normal University (No.YL20200202), Lingnan Normal University (No.LZ1905), and the Innovation and developing School Project of Guangdong Province (No. 2019KZDXM032).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd